August 28, 2020
Ultra Seal Corporation is recalling 4.6 million 2-tablet packets containing Pain Relief Maximum Strength (acetaminophen 250 mg/aspirin 250 mg/caffeine 65 mg). According to the August 26, 2020, US Food and Drug Administration (FDA) Enforcement Report, routine stability testing revealed out-of-specification results for the aspirin-related compound salicylic acid.
The recalled tablets were manufactured for Select Corporation and are from lots AK8745 (Exp. 8/20), AK9751 (Exp. 8/21), and AK9552 (Exp. 4/22). They were shipped to two distributors in Illinois and Texas, who may have repackaged and further distributed the product.
Ultra Seal Corporation voluntarily initiated the recalls August 3, 2020. On August 20, 2020, the FDA designated the recall Class III. Under the recall classification, use of the affected tablets is not likely to cause harm.
Pain Relief Maximum Strength is an over-the-counter pain reliever and fever reducer.